Estimating the dimension of the subfield subcodes of hermitian codes

Nagy Gábor Péter and El Khalfaoui Sabira: Estimating the dimension of the subfield subcodes of hermitian codes. In: Acta cybernetica, (24) 4. pp. 625-641. (2020)

[thumbnail of cybernetica_024_numb_004_625-641.pdf]
Cikk, tanulmány, mű

Download (337kB) | Preview


In this paper, we study the behavior of the true dimension of the subfield subcodes of Hermitian codes. Our motivation is to use these classes of linear codes to improve the parameters of the McEliece cryptosystem, such as key size and security level. The McEliece scheme is one of the promising alternative cryptographic schemes to the current public key schemes since in the last four decades, they resisted all known quantum computing attacks. By computing and analyzing a data collection of true dimensions of subfield subcodes, we concluded that they can be estimated by the extreme value distribution function.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2020
Volume: 24
Number: 4
ISSN: 0324-721X
Page Range: pp. 625-641
Language: English
Publisher: University of Szeged, Institute of Informatics
Place of Publication: Szeged
Related URLs:
DOI: 10.14232/actacyb.285453
Uncontrolled Keywords: Kriptográfia
Additional Information: Bibliogr.: p. 638-641. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2021. Feb. 05. 11:57
Last Modified: 2022. Jun. 21. 09:47

Actions (login required)

View Item View Item